# SDR ASOA20140604097

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 33,066 hours, 18,566 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521688007
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  STRINGER 21L WAS FOUND TO BE CORRODED BETWEEN FRAMES 17-18.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A SPLICE REPAIR IAW EC5320-01940.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
